Menu

How to reduce red scars?

0

Hello,
How are you?Hope you are going great guns.I am using your Starter Regimen from last 1 week.New pimples are not coming up.But,there are two areas in face where red scars has grown up considerably.There were no such scars before following Starter Regimen.Scars are looking horrifying.Kindly suggest what should I do?

6 Answers

0

Hi Ankit, by scars you mean red marks right? They are not scars. It sounds like your skin is irritated. Reduce Triacneal frequency to once or twice a week. Also, be sure to read the Regimen Troubleshooting Guide to see if there is anything you need to change. I’m assuming you are using all and only the products mentioned in the regimen.

AM
3,051
0

Thanks AM..I am also thinking like that maybe my skin got irritated..

0

AM..What should I do now to lighten the scar??It looking like burnt dead cells..Any thing specific??

0

Ankit, I’d be interested to know exactly how you used the products in the regimen. What you say sounds like a chemical burn. Many many girls and guys here have successfully used the same products without this kind of irritation. Did you use any extra products on the side?

 

It is difficult to give you more information without first knowing how exactly you tried to use the regimen and products. Please describe in detail. Also tell me if which products you were using before starting the regimen. Something doesn’t sound right.

AM
3,051
0

I am using Kaya Shooting Gel for cleaning moisturiser,Sebamead Cleansing Foam as facewash,Kojivit Gel for dark spots,Sebamead Moisturiser for flakky skin from last week,S.I have just used Triacneal only for one time(Last Saturday Night).Afterwards,this scar thing happened and I did not use it yesterday.

Prior to this regimen,I was using Acmed Facewash,Faceclin for acne prevention.I have occasional pimples problem.

0

This sounds quite okay. The strongest product in this is Triacneal, which you’ve used only once. I assume you used a very thin layer of it as suggested in the regimen post. The Starter Regimen is advised for severe acne prone people, not those with relatively problem-free skin like yours. This is mentioned in the post. It is also not meant for people with sensitive skin.

 

What you can do now is use only Kaya Soothing Cleansing Gel twice a day, followed by Sebamed Moisturizer. That’s it. No Kojivit, no Sebamed Cleansing Foam, no Triacneal. This should be enough to bring down the redness. Do not try anything new to try to fade it. It doesn’t need to ‘fade’, it needs to ‘heal’. Leaving it alone and making sure it is moisturized is all you need to do. You should see improvement in a week’s time.

 

If you continue to see flaking even after switching to this simpler regimen, change Kaya Soothing Cleansing Gel in the morning to Cetaphil Cleansing Lotion for Sensitive Skin. Use Kaya Gel at night. That will bring down the irritation further.

 

Do stop calling it scars over and over. What are you seeing is increased redness. None of the products you are using are capable of creating scars, which are actually depressions in the skin.

AM
3,051

Your Answer

Category: asked May 5

 

"Skin clearing up after years, thank you!"
"No more pimples, confidence back"
"Pimples, dark spots gone, skin glows now"
"Was so depressed... Thank God found U!"
"Can face the world again, thank you"
Helpful answers, community rocks!
"Your regimen worked when nothing else did"